Repositorio de producción científica de la Universidad de Sevilla

Travelling solitary waves in the discrete Schrödinger equation with saturable nonlinearity : Existence, stability and dynamics

 

Búsqueda avanzada
 
Opened Access Travelling solitary waves in the discrete Schrödinger equation with saturable nonlinearity : Existence, stability and dynamics
Citas
Estadísticas
Icon
Exportar a
Autor: Melvin, Thomas R.O.
Champneys, A. R.
Kevrekidis, Panayotis G.
Cuevas-Maraver, Jesús
Departamento: Universidad de Sevilla. Departamento de Física Aplicada I
Fecha: 2008
Publicado en: Physica D : Nonlinear Phenomena, 237 (4),551-567
Tipo de documento: Artículo
Resumen: The present work examines in detail the existence, stability and dynamics of travelling solitary waves in a Schrödinger lattice with saturable nonlinearity. After analysing the linear spectrum of the problem in the travelling wave frame, a pseudo-sp...
[Ver más]
Tamaño: 2.538Mb
Formato: PDF

URI: http://hdl.handle.net/11441/24821

Ver versión del editor

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones